# SDR RAIA00104002

- Difficulty date: April 2, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 12,603 hours, 13,408 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: B1181175
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

9540-PVD-DURING TAXI AIRFRAME DEICE FAULTED IN AUTO AND MANUAL MODES.  MAINTENANCE REMOVED AND REPLACED RIGHT HAND HORIZONTAL LEADING EDGE DEICE HOSE IAW J41 MAINTENANCE MANUAL.
